Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hey Philiipa! Phillipa

Posted by KaraS on July 25, 2005, at 23:42:20

In reply to Re: hey Philiipa! med_empowered, posted by Phillipa on July 25, 2005, at 21:47:03

> Med, getting confused again! I always thought elavil sounded like an upper downer by it's name. So maybe TCA's are no no's for me? He finally gave me valium and meprobomate 450mg. He also was a believer of placidyl for sleep along with a good red, expensive wine. And he didn't have a problem with this when I was pregnant! I put myself into the hospital when my baby was sent to Yale University for failure to thrive and severe hyperactivity. I left the same day with dire threats by the nurses that I would develop seizures with abrupt withdrawal of meds. Well after thinking I was walking on a ship for two weeks, and lying on the couch all day. I allowed myself 5mg of valium and felt okay. The pdoc called and said I didn't need to see him anymore. I had an openended Rx for valium for years until one day they told me he had lost his license. I just don't have luck with picking good pdocs. Fondly, Phillipa


Phillipa,

It's hard to imagine Elavil (amitriptyline) causing anxiety. It's one of them most sedating drugs ever. My guess is that the offending agent was the other medication, perphenazine. Some of the other TCAs might cause some anxiety but amitriptyline and doxepin work incredibly well to prevent anxiety.

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533566.html